# SDR YENA20110718301

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 15,554 hours, 9,438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 411001137
- Part serial: 04H17010790002
- Condition: Failed
- Location: Galley
- Part time: 25,317 hours, 8,998 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 462 RSW-BOS, FWD GALLEY RT COFFEE POT HAS A BURNING ODOR AFTER POWER WAS TURNED OFF ODOR DISAPPEARED.  REMOVED AND REPLACED COFFEE MAKER NO DEFECTS OR IRREGULAR SMELLS NOTED.  A/C OK FOR SERVICE PER MM 25-37-03.
